About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 473969, 13 pages
http://dx.doi.org/10.1155/2013/473969
Research Article

Almost Automorphic Solutions to Nonautonomous Stochastic Functional Integrodifferential Equations

School of Mathematics and Information Sciences, Shandong Institute of Business and Technology, Yantai 264005, China

Received 28 January 2013; Accepted 7 March 2013

Academic Editor: Zhiming Guo

Copyright © 2013 Li Xi-liang and Han Yu-liang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Xi-liang and Han Yu-liang, “Almost Automorphic Solutions to Nonautonomous Stochastic Functional Integrodifferential Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 473969, 13 pages, 2013. doi:10.1155/2013/473969